# SDR ASAA2013091195949

- Difficulty date: September 11, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 25,574 hours, 7,958 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATES ON RECALL, RESETS WITH MASTER CAUTION RESET.  ACFT GROUNDED.  VERIFIED CONTROL CABIN ZONE TEMP ANNUNCIATOR ILLUMINATOR ON RECALL. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST FOUND FLT DECK TRIM VALVE FAULT LT ON NR 2 CONTROLLER.  COMPLETED BITE TEST IAW AMM 21-61-00 BITE TEST SUCCESSFUL & FAULT LT CLEARED.  CONTROLLER CABIN ZONE TEMP ANNUNCIATOR REMAINS EXTINGUISHED ON RECALL. CHECKED HISTORY,  NO OCCURRENCES FOR THIS PROBLEM LAST 90 DAYS.  GROUND VERIFICATION SUCCESSFUL.
